\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

On a class of three dimensional Navier-Stokes equations with bounded delay

Abstract Related Papers Cited by
  • In this paper we consider a three dimensional Navier-Stokes type equations with delay terms. We discuss the existence of weak and strong solutions and we study the asymptotic behavior of the strong solutions. Moreover, under suitable assumptions, we show the exponential stability of stationary solutions.
    Mathematics Subject Classification: Primary: 35Q35, 76D05; Secondary: 35B40.

    Citation:

    \begin{equation} \\ \end{equation}
  • [1]

    T. Caraballo and J. Real, Navier-Stokes equations with delays, Proc. R. Soc. Lond. A, 457 (2001), 2441-2453.doi: 10.1098/rspa.2001.0807.

    [2]

    T. Caraballo and J. Real, Asymptotic behavior of two-dimensional Navier-Stokes equations with delays, Proc. R. Soc. Lond. A, 459 (2003), 3181-3194.doi: 10.1098/rspa.2003.1166.

    [3]

    T. Caraballo and J. Real, Attractors for 2D-Navier-Stokes models with delays, J. Differential Equations, 205 (2004), 271-297.doi: 10.1016/j.jde.2004.04.012.

    [4]

    M. J. Garrido-Atienza and P. Marín-Rubio, Navier-Stokes equations with delays on unbounded domains, Nonlinear Anal., 64 (2006), 1100-1118.doi: 10.1016/j.na.2005.05.057.

    [5]

    W. Liu, Asymptotic behavior of solutions of time-delayed Burgers' equation, Discrete Contin. Dyn. Syst. Ser. B., 2 (2002), 47-56.doi: 10.3934/dcdsb.2002.2.47.

    [6]

    P. Marín-Rubio and J. Real, Attractors for 2D-Navier-Stokes equations with delays on some unbounded domains, Nonlinear Anal., 67 (2007), 2784-2799.doi: 10.1016/j.na.2006.09.035.

    [7]

    P. Marín-Rubio and J. Real, Pullback attractors for 2D-Navier-Stokes equations with delays in continuous and sub-linear operators, Discrete Contin. Dyn. Syst., 26 (2010), 989-1006.doi: 10.3934/dcds.2010.26.989.

    [8]

    G. Planas and E. Hernández, Asymptotic behaviour of two-dimensional time-delayed Navier-Stokes equations, Discrete Contin. Dyn. Syst., 21 (2008), 1245-1258.doi: 10.3934/dcds.2008.21.1245.

    [9]

    J. C. Robinson, "Infinite-Dimensional Dynamical Systems: An Introduction to Dissipative Parabolic PDEs and the Theory of Global Attractors," Cambridge texts in applied mathematics, Cambridge University Press, 2001.

    [10]

    Y. Tang and M. Wan, A remark on exponential stability of time-delayed Burgers equation, Discrete Contin. Dyn. Syst. Ser. B., 12 (2009), 219-225.doi: 10.3934/dcdsb.2009.12.219.

    [11]

    T. Taniguchi, The exponential behavior of Navier-Stokes equations with time delay external force, Discrete Contin. Dyn. Syst., 12 (2005), 997-1018.doi: 10.3934/dcds.2005.12.997.

    [12]

    R. Temam, "Navier-Stokes Equations: Theory and Numerical Analysis," Studies in Mathematics and its applications. Volume 2, The Netherlands, 1984.

  • 加载中
SHARE

Article Metrics

HTML views() PDF downloads(94) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return